# SDR WX0A071770

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- System (JASC): 2140 · Heating System
- Part: Fan
- Part number: 034964
- Part serial: EC9641
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT CALLED UP COMPLAINING OF BURNING SMELL BETWEEN ROWS 18 - 21.  AFTER 7 MINUTES SMELL WENT AWAY.  COMPLIED WITH TASK CARD F0592102 CABIN ODOR, SMOKE &  TROUBLE SHOT.  LOUD GRINDING NOISE COMING FROM CABIN FLOOR AT ROWS 15 - 18 LT SIDE.  PULLED CARGO COMPARTMENT HEATER BREAKERS & GRINDING NOISE SILENCED.  R & R FWD CARGO COMPARTMENT HEATING FAN IAW AMM 21-41-02, OPERATIONS CHECKED GOOD PN ON 25130-1 ROW 12CA BALLAST INOPERATIVE.  REPLACED BALLAST & OPERATIONS CHECKD GOOD IAW AMM 33-21-03 PN ON D773-11-00.
